MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr.01.2012.5643

Медицинская библиотека · BMJ case reports · 2012

Life-threatening calcium channel blocker overdose and its management.

Rizvi Imran, Ahmad Ajaz, Gupta Ankush, Zaman Shamsuz

Клинический случайСтатьяПеревод в очереди

Аннотация

A young woman presented to the emergency department with complaints of nausea, vomiting, pain in the abdomen and difficulty in breathing after ingestion of 56 tablets of amlodipine 5 mg each (total 280 mg of amlodipine). She was managed using hyperinsulinaemia/euglycaemia therapy and other measures like calcium gluconate, glucagon and vasopressors. She was discharged from hospital in a stable condition after 5 days.

Для цитирования: Rizvi Imran, Ahmad Ajaz, Gupta Ankush, Zaman Shamsuz. Life-threatening calcium channel blocker overdose and its management.. BMJ case reports. 2012. DOI: 10.1136/bcr.01.2012.5643.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.